# SDR COEA2014052209901

- Difficulty date: April 15, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 31,480 hours, 34,208 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57210928200
- Part serial: NT1217
- Condition: Galled
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HEAVY CHECK COE & MAJOR REPAIR.  LT WING OTBD PLANK HAS GALLED HOLES AT RIB 13 SPLICE & TWO OBLONG HOLES BETWEEN RIBS 22 - 23.  REPAIR IAW SRAS DT & S 2566/14 8451.
